# SDR USA09021690341

- Difficulty date: February 14, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AC LT SEAT MOUNTED EMERGENCY MOUNTED EMERGENCY AISLE LIGHTING INOPERATIVE.  FOUND WIRE DISCONNECTED.  REATTACHED WIRE TO PLUG.  OPS CHECK WAS GOOD. (K)
